# SDR TAOA019715

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091126
- Condition: Inoperative
- Location: Aft Airstair
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6531 - LGA-DCA - AFT AIRSTAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK OK.  (M)
